| Model Number |
72204668 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during arthroscopy procedure, the device did not get a video signal.There was a significant delay greater than 30 minutes.A back up device was available and no patient injuries were reported.
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
Additional Manufacturer Narrative
H10 h3, h6: the reported device, used in treatment, was returned to the designated complaint station for independent evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.A functional test revealed the video input signal would intermittently be undetected.The complaint was verified and the root cause was associated with electrical component failure.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found related failures; this failure mode will be trended to assess for any necessary corrective actions.